

15 March 2021

Dear families

Suggested Timetable for families with difficulties accessing MS Teams / Tapestry

As communicated in the Remote Learning Update 4 letter, please follow the below timetable and links to access remote learning from Monday 15th – Friday 19th March 2021 if your child is finding difficulty accessing MS Teams / Tapestry or you have requested a device and are waiting for an invitation to collect it from the academy.

Please also be reminded of the remote learning tasks which are in addition to the below timetable, provided via Purple Mash (<u>https://www.purplemash.com/sch/dixonsmusicprimary</u>). These are set by the class teacher for your child to complete daily. The class teacher will endeavour to provide feedback via the platform. Please email your child's class email address (teesside@dixonsmp.com) if your child requires a reminder for the login credentials.

Time	Duration	Subject
9:00am	Up to 45	Maths: You will continue learning about fractions. You will also practice your timetables on
	minutes	TTRS: https://play.ttrockstars.com/auth/school/student/2880
		Monday 15 th March:
		Adding fractions
		Tuesday 16 th March:
		Subtracting fractions
		Wednesday 17 th March:
		Adding fractions greater than one
		Thursday 18 th March:
		Subtracting fractions
		Friday 19 th March:
		<u>Calculating fractions of amount</u>
9:45am	15 minutes	Break
10:00am	Up to 45	English Grammar / Writing: You will continue learning about non-fiction writing by
	minutes	exploring Angler Fish.
		Monday 15 th March:
		To edit a non-chronological report
		Tuesday 16 th March:
		To investigate more suffixes: Past and present tense Wednesday 17 th March:
		To revise our understanding of simple and compound sentences
		Thursday 18 th March:
		To learn about the Angler Fish's diet
		Friday 19 th March:
		To develop a rich understanding of words associated with being wet
10:45am	15 minutes	Yoga
10.454111	15 minutes	https://www.youtube.com/watch?v=X655B4ISakg
11:00am	Up to 45	Reading: We will be reading Demon Dentist by David Walliams
11.00am	minutes	Monday 15 th March:
	minutes	To engage with the text
		Tuesday 16 th March
		To answer questions on the text (Part 1)
		Wednesday 17 th March:
		To analyse characters
		Thursday 18 th March:
		To answer questions on the text (Part 2)
		Friday 19 th March:
		To analyse the author's use of language



11:45am	45 minutes	Lunch and break
12:30pm	Up to 45	Afternoon lesson: You will learn about ecosystems.
	minutes	Monday 15 th March:
		What is an ecosystem?
		Tuesday 16 th March
		How do we classify the diets of animals?
		Wednesday 17 th March:
		Why are producers so important?
		Thursday 18 th March:
		How do we construct a food chain?
		Friday 19 th March:
		How do we construct a food web?
1:15pm	10 minutes	Break
1:25pm	Up to 45	Revision of Knowledge Organisers (incl. CGP Revision Guides for Year 6) / Wellbeing Session
	minutes	using Universal Strategies Documents / Mathletics / Times Tables Rockstars
2:10pm	Up to 20	PE
	minutes	https://www.youtube.com/watch?v=BDigyoBrHms
2:30pm	Up to 10	Mindfulness
	minutes	https://www.youtube.com/watch?v=ZToicYcHIOU

Thank you for your continued support and stay safe.

Mr Robbins-Ross Principal

